Alert archive / New York / Lakeshore Flood Warnings in 2011
Lakeshore Flood Warning 2, NWS Buffalo, NY
NWS Buffalo, NY issued this lakeshore flood warning at Apr 28, 2011, 11:46 AM EDT for Erie County, New York. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 11:46 AM EDT (15:46 UTC)
- Expired
- Apr 28, 2011, 1:03 PM EDT
- In force
- 77 min
- Issued by
- NWS Buffalo, NY
County Erie County, NY
The radar
The Buffalo radar (KBUF), 21 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 224 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
034 WHUS41 KBUF 281546 CFWBUF URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1146 AM EDT THU APR 28 2011 NYZ010-085-282100- /O.CAN.KBUF.LS.W.0001.110429T1500Z-110429T2100Z/ /O.NEW.KBUF.LS.W.0002.110428T1546Z-110428T2100Z/ NORTHERN ERIE-SOUTHERN ERIE- 1146 AM EDT THU APR 28 2011 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...LAKESHORE FLOOD WARNING FOR FRIDAY IS CANCELLED/CORRECTED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKESHORE FLOOD WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EDT FRIDAY. STRONG SOUTHWESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED TO CONTINUE THROUGH MID AFTERNOON. WATER LEVELS ARE FORECASTED TO RISE TO 8 FEET ABOVE THE LOW WATER MARK. * LAKE SHORE FLOODING...FLOODING IS POSSIBLE ALONG THE SHORE OF LAKE ERIE AND THE UPPER NIAGARA RIVER AND GRAND ISLAND. * TIMING...11 AM THROUGH 5 PM. * IMPACTS...WIND AND WAVES WILL PUSH WATER ONSHORE WITH FLOODING OF LAKE AND RIVER SHORE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKESHORE FLOOD WARNING MEANS LAKESHORE FLOODING IS OCCURRING, IS IMMINENT, OR IS EXPECTED TO OCCUR WITHIN THE NEXT 12 HOURS. PEOPLE IN THE WARNING AREA SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LISTEN TO LOCAL RADIO...TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. && $$
1 follow-up statement
042 WHUS41 KBUF 281703 CFWBUF URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 103 PM EDT THU APR 28 2011 NYZ010-085-281815- /O.CAN.KBUF.LS.W.0002.000000T0000Z-110428T2100Z/ NORTHERN ERIE-SOUTHERN ERIE- 103 PM EDT THU APR 28 2011 ...LAKESHORE FLOOD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKESHORE FLOOD WARNING. THE LAKE LEVEL ON LAKE ERIE HAS DROPPED NEARLY TWO FEET FROM ITS CREST NEAR 8 FEET. THE LAKE LEVEL WILL CONTINUE TO DROP AS THE WINDS DIMINISH DURING THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this lakeshore flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lakeshore flood warning went out at Apr 28, 11:10 AM EDT, 36 minutes earlier.
Area forecast discussion, Apr 28, 11:10 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1110 AM EDT THU APR 28 2011
.SYNOPSIS...
A SHARP COLD FRONT WILL SWEEP ACROSS THE REGION FROM WEST TO EAST
THIS MORNING. BEHIND THE COLD FRONT...STRONG WINDS AND SHOWERS
WILL OCCUR ACROSS THE REGION. SHOWERS WILL LINGER INTO FRIDAY AS
AN UPPER LEVEL TROUGH PASSES ACROSS THE REGION.
&&
.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT CONTINUES TO SWEEP ACROSS THE GENESEE VALLEY AND FINGER
LAKES REGION THIS LATE MORNING...WITH STRONG WINDS DEVELOPING BEHIND. A
STRONG ISALLOBARIC COMPONENT AND DEEPENING LOW PASSING ACROSS
ONTARIO WILL CONTINUE THESE STRONG WINDS THROUGH THE EARLY
AFTERNOON IN THE WEST...AND MID AND LATE AFTERNOON HOURS ACROSS
CNY. AS THE STRONG ISALLOBARIC COMPONENT SHIFTS NORTH AND
NORTHEASTWARD...WILL MAINTAIN THE WIND WARNINGS AS IS...AND EXTEND
THE ADVISORY TO INCLUDE ALL COUNTIES. UPSTREAM OBS ACROSS NE OHIO
AND NW PA SHOW WINDS ALREADY DIMINISHING...AND EXPECT THIS TREND
TO CONTINUE ACROSS OUR CWA.
WILL ALLOW THE FFA TO EXPIRE AT NOONTIME TO THE EAST...THOUGH CREEKS
AND STREAMS WILL CONTINUE TO RUN HIGH.
SHOWER ACTIVITY WILL TAPER OFF TO THE EAST LATE THIS MORNING...AND
WITH A DRY SLOT ON WATER VAPOR IMAGERY NOW OVER WNY AND ENTERING CNY
EXPECT A MAINLY RAINFREE AFTERNOON. ONLY INSTABILITY SHOWER WILL BE
POSSIBLE...BUT EXPECT THESE TO BE WIDELY SCATTERED AND WILL JUST
COVER WITH A SLIGHT CHANCE POP FOR THIS AFTERNOON.
POTENTIAL FOR WRAP AROUND SHOWER ACTIVITY TONIGHT WITH WINDS
DIMINISHING.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
COOL UNSETTLED WEATHER WILL PREVAIL THROUGH FRIDAY AS AN UPPER LEVEL
TROUGH AND ASSOCIATED SURFACE TROUGH SWING EAST ACROSS OUR CWA. THE
GFS LIFTS THE TROUGH OUT A LITTLE FASTER THAN THE NAM...SO THE
STEADIEST SHOWERS MAY IMPACT THE AREA DURING THE FIRST HALF OF THE
DAY. IT WILL BE UNSEASONABLY COOL ON FRIDAY WITH MOST AREAS
REMAINING IN THE 40S. ANY REMAINING SHOWERS SHOULD END QUICKLY
FRIDAY NIGHT AS THE AXIS OF THE UPPER LEVEL TROUGH SHIFTS EAST INTO
NEW ENGLAND.
HIGH PRESSURE RIDING OVER NEW YORK STATE WILL BRING MOSTLY SUNNY
SKIES AND MILDER TEMPERATURES ON SATURDAY. AS THE HIGH SETTLES OFF
THE MIDDLE ATLANTIC COAST SATURDAY...A COLD FRONT WILL APPROACH FROM
THE CENTRAL GREAT LAKES. THERE WILL BE A GRADUAL WEST TO EAST
INCREASE IN CLOUDS ASSOCIATED WITH WARM AIR ADVECTION AHEAD OF THE
FRONT...BUT EXPECT ANY SHOWERS TO HOLD OFF UNTIL SUNDAY MORNING.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODELS CONTINUE TO SUGGEST AN UNSETTLED PATTER FOR SUNDAY AND INTO
NEXT WEEK. AN UPPER LEVEL TROF WILL PASS TO THE NORTH...HOWEVER
MODELS HAVE CONSISTENTLY DIFFERED ON THE TIMING OF THIS...WITH
DISAGREEMENT STEMMING FROM WHEN AND IF THIS WILL CUT OFF. LEAN
TOWARD THE MORE PROGRESSIVE SOLUTIONS OF THE 12Z GFS/GGEM...THOUGH
SLOWER SOLUTION OF THE 00Z EURO IS POSSIBLE. DURING THE
TIME...TEMPERATURES SHOULD BE FAIRLY SEASONABLE...PERHAPS ON THE
COOL SIDE.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
A STRONG COLD FRONT WILL MOVE ACROSS NEW YORK STATE THROUGH 18Z.
A NARROW LINE OF LOW TOPPED CONVECTION WILL ACCOMPANY THE FRONT.
IN THE WAKE OF THE COLD FRONT EXPECT STRONG WINDS ALOFT TO MIX
DOWN TO THE SURFACE WITH STRONG WINDS ACROSS MOST OF THE TAF SITES
THROUGH MUCH OF THE DAY...WITH STRONGEST WINDS FROM KROC WEST.
EXPECT MAINLY VFR...THOUGH SOME SCATTERED SHOWERS WILL BRING
OCCASIONAL MVFR FLIGHT CONDITIONS. WINDS WILL GUST 40 TO 50KNOTS
ACROSS THE WESTERN TAF SITES...AND KROC TERMINAL WITH GUSTS NOT
QUITE AS HIGH AT KART...WHICH WILL BE FARTHER AWAY FROM THE LOW
CENTER AND GREATEST PRESSURE RISES CAUSING THE WINDS.
OUTLOOK...
THURSDAY NIGHT AND FRIDAY...MVFR/VFR. A CHANCE OF SHOWERS.
SATURDAY...VFR.
SUNDAY AND MONDAY...MVFR/VFR IN A CHANCE OF SHOWERS.
&&
.MARINE...
HAVE UPGRADE TO STORM WARNINGS ON MUCH OF LAKE ONTARIO FOR THE
REMAINDER OF THE MORNING AND AFTERNOON HOURS...WITH GALES ELSEWHERE.
ALREADY STORM FORCE WINDS ON LAKE ONTARIO...AND EXPECT THESE GUSTY
WINDS TO CONTINUE ON THE LAKE THROUGH THE AFTERNOON...DIMINISHING
EARLY AFTERNOON TOWARDS THE WEST...AND EARLY EVENING TO THE EAST.
WINDS ON LAKE ERIE REMAINED HIGH END GALE...AND EXPECT WING GUSTS TO
CONTINUE TO SLOWLY FALL THROUGH THE AFTERNOON.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...HIGH WIND WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR NYZ001>003-
010-011-019-085.
FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR NYZ005>008.
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ004>008-
012>014-020-021.
MARINE...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LEZ020-040-041.
GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LOZ030.
GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR LOZ044-045-
065.
STORM WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR LOZ042-043-
062>064.
GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR SLZ022-
024.
&&
SYNOPSIS...WOOD
NEAR TERM...THOMAS
SHORT TERM...TJP
LONG TERM...APFFEL
AVIATION...THOMAS/TMA
MARINE...THOMAS/TMAHazardous weather outlook, Apr 28, 5:02 AM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 502 AM EDT THU APR 28 2011 NYZ005>008-290915- NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 502 AM EDT THU APR 28 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004-012>014-020-021-290915- WAYNE-WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY- 502 AM EDT THU APR 28 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>003-010-011-019-085-290915- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-CHAUTAUQUA- SOUTHERN ERIE- 502 AM EDT THU APR 28 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-290915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- 502 AM EDT THU APR 28 2011 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ044-045-065-SLZ022-024-290915- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 502 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-043-062>064-290915- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- 502 AM EDT THU APR 28 2011 ...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Apr 28, 7:38 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 738 AM EDT THU APR 28 2011 NYZ001-002-010-011-019-085-281245- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 738 AM EDT THU APR 28 2011 HIGH WIND WARNING IN EFFECT. STRONG WINDS WILL DEVELOP BEHIND THE COLD FRONT WITH SUSTAINED WINDS BETWEEN 30 AND 40 MPH WITH GUSTS UP TO 60 MPH. IN ADDITION, A FEW SHOWERS AND POSSIBLY A THUNDERSTORM WILL MOVE THROUGH THE REGION WITH THE PASSAGE OF THE COLD FRONT. EXPECT LIGHT RAINFALL AMOUNTS OF LESS THAN A TENTH OF AN INCH. NYZ012-020-021-281245- WYOMING-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...WARSAW...OLEAN...WELLSVILLE 738 AM EDT THU APR 28 2011 WIND ADVISORY IN EFFECT. STRONG WINDS WILL DEVELOP BEHIND THE COLD FRONT WITH SUSTAINED WINDS BETWEEN 20 AND 35 MPH WITH GUSTS UP TO 55 MPH. IN ADDITION, A FEW SHOWERS AND POSSIBLY A THUNDERSTORM WILL MOVE THROUGH THE REGION WITH THE PASSAGE OF THE COLD FRONT. EXPECT LIGHT RAINFALL AMOUNTS OF LESS THAN A TENTH OF AN INCH. REYNOLDS
Local storm report, Apr 28, 10:45 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1045 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 1 NW ELLERY CENTER 42.19N 79.36W
04/27/2011 CHAUTAUQUA NY TRAINED SPOTTER
TREE DOWN BETWEEN ELLERY CENTER AND MAPLE SPRINGS
&&
EVENT NUMBER BUF1100038
WCHLocal storm report, Apr 28, 11:03 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1103 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM NON-TSTM WND DMG TONAWANDA 42.98N 78.88W
04/28/2011 ERIE NY TRAINED SPOTTER
LIGHT POST BLOWN DOWN.
&&
EVENT NUMBER BUF1100039
ARSpecial weather statement, Apr 28, 11:06 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1106 AM EDT THU APR 28 2011 NYZ001>003-010-011-281700- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... BUFFALO...BATAVIA 1106 AM EDT THU APR 28 2011 ...DAMAGING WINDS WILL CONTINUE ACROSS BUFFALO AND THE NIAGARA FRONTIER THROUGH EARLY AFTERNOON... SUSTAINED WINDS OF 40 MPH...WITH FREQUENT GUSTS IN EXCESS OF 60 MPH CAN BE EXPECTED IN BUFFALO...ROCHESTER...AND THE NIAGARA FRONTIER THROUGH 100 PM. AFTER THIS...LOW PRESSURE WILL LIFT FURTHER NORTH...ALLOWING WINDS TO SUBSIDE SLIGHTLY THROUGH MID AFTERNOON. A HIGH WIND WARNING REMAINS IN EFFECT FOR THE REGION THROUGH 400 PM. APFFEL
Local storm report, Apr 28, 11:32 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1132 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM NON-TSTM WND DMG SHELDON 42.74N 78.42W
04/28/2011 WYOMING NY DEPT OF HIGHWAYS
WIRES DOWN ON ROAD.
&&
EVENT NUMBER BUF1100040
ARLocal storm report, Apr 28, 11:37 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1137 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 AM NON-TSTM WND GST NIAGARA FALLS INTL ARPT 43.11N 78.94W
04/28/2011 M83 MPH NIAGARA NY ASOS
ASOS
&&
EVENT NUMBER BUF1100041
ARThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:46 AM EDT | Special Weather Statement | BUF | Lewis | 59 min |
| Apr 28, 3:02 AM EDT | Areal Flood Advisory | BUF | Lewis | 3 hr |
| Apr 28, 4:39 AM EDT | High Wind Warning | BUF | Chautauqua, Erie, Genesee, Jefferson, Lewis, Monroe and 2 more | 15 hr |
| Apr 28, 5:56 AM EDT | Areal Flood Advisory | BUF | Lewis | 13 hr |
| Apr 28, 10:04 AM EDT | Storm Warning | BUF | 10 hr | |
| Apr 28, 11:30 AM EDT | Lakeshore Flood Warning | BUF | Erie | 16 min |
| Apr 28, 11:35 AM EDT | River Flood Warning | BUF | Jefferson, Lewis, Oneida | 29 hr |
| Apr 28, 11:35 AM EDT | River Flood Warning | BUF | Jefferson, Lewis | 4 days |
| Apr 28, 2:42 PM EDT | Areal Flood Warning | BUF | Lewis | 24 hr |
Nearby
Lakeshore Flood Warnings in New York, 2011Every lakeshore flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.